# SDR CALA2025060205161

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 78,770 hours, 29,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR COMING FROM AFT GALLEY CLEANERS UNABLE TO RESOLVE INSPECTED WASTE TANK AREA FOR SOURCE OF SMELL. NO DISCONNECTED PLUMBING OR ABNORMALITIES NOTED. PIC OF COFFEE GROUNDS LAST ROW 38 BOTH SIDES. WAS TOLD THEY HAD THIS SMELL FOR THE LAST 6-7 LEGS. POURED VINIGAR DOWN BOTH LAVS AND SPRAY AND NO HELP WITH SMELL PERFORMED CLEANING OF AFT DOOR SILL DRAINS REF AMM 38-31-04-100-801-C1. ODOR IS STILL PRESENT. REMOVED MOST AFT ROW OF CARPETS AND TAPE (5 PARTS), REF AMM TASK 25-27-15-000-801. INSTALLED NEW SERVICABLE AFT MOST SECTION OF CARPET (5 PIECES) REF AMM 25-27-15-400-801 AND UNITED CONFIGURATION DRAWING 2527DD16315 SMELL NO LONGER NOTICABLE AT THIS TIME
